MAUDE Adverse Event Report: MAKO SURGICAL CORP. RAIL CLAMP ASSEMBLY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. RAIL CLAMP ASSEMBLY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 210040
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.Device not returned.
 
Event or Problem Description
Breaking of the retaining ring of the locking screw (slider fixing the leg holder to the operating bed).
 
Additional Manufacturer Narrative
Reported event an event regarding crack/fracture involving a mako leg holder was reported.The event was confirmed based on the photograph that was provided.Method & results -product evaluation and results: the device was not returned however a photograph was provided that confirms the reported event; the housing around the screw is broken.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate (b)(4) devices were manufactured and accepted into final stock on 23-aug-2017 with no relevant reported discrepancies.-complaint history review: there have been 11 other similar events for the lot referenced.Conclusions: the device was not returned however a photograph was provided that confirms the reported event; the housing around the screw is broken.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description

Brand Name
RAIL CLAMP ASSEMBLY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key10992828
Report Number3005985723-2020-00384
Device Sequence Number13647505
Product Code OLO
UDI-Device Identifier00848486031831
UDI-Public00848486031831
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210040
Device Catalogue Number210040
Device Lot Number19050417
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;